# SDR USAA2012020900014

- Difficulty date: February 8, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 59,527 hours, 39,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FROM PREVIOUS FLIGHT REPORTS THE COVER FROM EMERGENCY EXIT SIGN MISSING FROM FOOT/FLOOR AREA AT SEAT 11C.  MAINTENANCE INSTALLED NEW SIGN/LENS AS REQUIRED.
